# SDR 02FDEA00758

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 6,072 hours, 3,236 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Installed
- Location: Thrust Reverser
- Part time: 6,072 hours, 3,236 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENG THRUST REV PRESSURIZED ON T/O.  BROUGHT NR 1 TO IDLE PER ECAM & QRH AND RETURNED TO MEM.  FOUND CANNON PLUGS CONNECTED TO DPV PRESSURE SWITCH AND SOLENOID TO BE CONNECTED.  DISCONECTED CANNON PLUGS AND CONNECTED TO STORAGE BRACKETS.  OK FOR SERVICE.
